# SDR ASAA2021052334923

- Difficulty date: May 23, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,618 hours, 11,151 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC006
- Condition: Faulty
- Location: Nr 1 Eng Vsv
- Part time: 41,952 hours, 12,478 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND SHORT TIME FAULT MSG NBR: 75-20401 THE VSV POSITION SIGNALS DISAGREE DURING FLIGHT LEG 1. DEFERRED PER T/C 78273000. GROUNDED - YES. #1 ENG SHOWS LEG 4 AND 9 FAULTING 75-20401. RH AND LH VSV RANG OUT: LH IS SIGNIFICANTLY LOWER THAN RH. DUE TO RH BEING CHANGED TWICE AND LH FAULTING, REMOVE AND REPLACE LH VSV ACTUATOR. CONNECTORS RE-CONNECTED TO EEC AND EEC TEST GOOD REF B737-800 AMM 73-21-00-700-804-F00. R/R #1 ENG LEFT VSV ACTUATOR REF AMM 75-31-01-400-801-F00 ACCOMPLISHED VSV ACTUATOR TEST REF AMM 73-31-01-290-801-F00. ACCOMPLISHED HIGH STAGE BLEED AIR CHECK VALVE INSTALLATION REF AMM 36-11-02-40-801 STEPS 3A THRU 3F.
